| Model Number |
100930HFIL-V-A2 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an embolization treatment of a ruptured giant acom aneurysm (12mm), the second coil was a hydrofill 9x30.The coil was pushed through a prowler 14 microcatheter.Approximately 50% of the coil was inside the aneurysm and resistance was encountered.It was decided to withdraw the coil.During the withdraw maneuver, the coil detached from the delivery pusher partially within the aneurysm and the microcatheter.The coil was successfully removed using a snare over the transfemoral sheath.Additional coils were place with good result.The patient was reported to be intubated on icu.
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded by user facility and not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed at this time.The instructions for use (ifu) identifies premature coil detachment as potential complication a associated with use of the device.